# SDR SWAA2022071312457

- Difficulty date: May 27, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 38,976 hours, 23,480 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STA 663 VAPOR BARRIER IS CRACKED / [01] PERFORMED VISUAL INSPECTION AND TAP TEST INSPECTION AT RT VAPOR BARRIER FOUND 3 CRACKS OF 14''; 2'' AND 1'' THE LENGTH. REF B737-700 NDT PART 1 51-05-01.;[02] REMOVED THE DAMAGED PLIES AND MADE STOP DRILL AT THE CRACKS END AT RT VAPOR BARRIER. REF B737-700 SRM 57-10-10-2R-2 PARAGRAPH 6 B AND SRM 51-70-04-2R-10 REPAIR 10 PARAGRAPH 4 B.;[03] VERIFIED STEPS 1 AND 2. OK FOR DRY OUT.;[04] PERFORMED DRY OUT AT REPAIR AREA ON RT VAPOR BARRIER. REF B737-700 SRM 57-10-10-2R-2 PARAGRAPH 6 AND SRM 51-70-04-2R-10 REPAIR 10 PARAGRAPH 4 B.;[05] VERIFIED STEP #4; DRY OUT ACCOMPLISHED.;[06] OK TO APPLY REPAIR.;[07] APPLIED THE FABRIC REPAIR PLIES ON DAMAGED AREA AT RT VAPOR BARRIER. REF B737-700 SRM 57-10-10-2R-2 PARAGRAPH 6 AND SRM 51-70-04-2R-10 REPAIR 10 PARAGRAPH 4. MATERIAL USED FABRIC REPAIR PO#:1690463 AND LAMINATING RESIN PO#: 1753794.;[[12] APPLIED THE FABRIC REPAIR PLIES ON DAMAGED AREA AT RT VAPOR BARRIER. REF B737-700 SRM 57-10-10-2R-2 PARAGRAPH 6 AND SRM 51-70-04-2R-10 REPAIR 10 PARAGRAPH 4. MATERIAL USED FABRIC REPAIR PO#:1690463 AND LAMINATING RESIN PO#: 1753794.
